I took plan B after a drunken night where I can't remember if I used protection or not. I took it within 72 hours like it said, and started bleeding about a week later (about feb 19). I had sex again March 6 in the early am and did not use protection (I was apprehensive, but he said he pulled out). 4 days later I got my period– I was scared that it was implantation bleeding as it started off super light. However, around days 2 and 3 I could feel it start to get heavier, as the 4th and 5th days it was spotty again. Because of the fact that it wasn't just pink or brown (it got to be a true red color) and it lasted longer than implantation bleeding usually does, I just assumed that it was lighter and came earlier (it was about 3 weeks after the first bleeding) because of the plan b. Now it has been 28 days (my normal cycle was 26 days) since I got that period and I am freaking out. I had sex one other time after that but used a condom that to my knowledge didn't break. Could this be the plan b that could be making my period late even after the one before that was early? Does it make your period irregular for a few months? Please help!